# SDR SWIA202157878

- Difficulty date: March 8, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 38,564 hours, 37,019 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H ENGINE PYLON RIB AT FS 605.00 CRACKED AT LOWER OBD CORNER.     (C-CHECK RO 4/25/2021)    REPAIRED L/H ENGINE PYLON RIB AT FS605.00 REF. MHIRJ REO 601R-54-61-127 REV -- DATED 2021-03-10. THRUST REVERSER OPERATIONAL TEST GOOD. COMPLIED WITH 51-900-1003-SKY
